# SDR 2008UALA05668

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM - Y765 HAS CORROSION FWD OF FR68.  MAJOR REPAIR ACCOMPLISHED.  BEAMS REMOVED AND BRACKETS TRANSFERRED (BEAM 95 AND 150) BEAMS NEED TO BE SPLICED TOGETHER AND INSTALLED.  SPLICE INSTALLED AND BEAMS 95 AND 150 INSTALLED.
